# SDR CHQA20140624193

- Difficulty date: June 24, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 19,618 hours, 18,662 cycles
- Engine: Rroyce AE3007A13
- Engine time: 19,618 hours, 18,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 16966
- Condition: Discharged
- Location: Cabin
- Part time: 26,363 hours, 24,599 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMER DOOR LIGHTS & A FLOOR STRIP WERE FOUND TO BE INOPERATIVE.  MX REPLACED THE NR 3 EMER LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
